Results 61 to 70 of about 12,319,056 (272)

Conformal maps of Carnot groups

open access: yesAnnales Academiae Scientiarum Fennicae Mathematica, 2015
If f is a conformal mapping defined on a connected open subset of a Carnot group G, then either f is the composition of a translation, a dilation and an isometry, or G is the nilpotent Iwasawa component of a real rank 1 simple Lie group S, and f arises from the action of S on G, viewed as an open subset of S/P, where P is a parabolic subgroup of G and ...
Michael Cowling, Alessandro Ottazzi
openaire   +4 more sources

Convex functions on Carnot groups

open access: yesRevista Matemática Iberoamericana, 2007
We consider the definition and regularity properties of convex functions in Carnot groups. We show that various notions of convexity in the subelliptic setting that have appeared in the literature are equivalent. Our point of view is based on thinking of convex functions as subsolutions of homogeneous elliptic equations.
P. JUUTINEN   +3 more
openaire   +6 more sources

A sufficient condition for nonrigidity of Carnot groups [PDF]

open access: yesMathematische Zeitschrift, 2007
In this article we consider contact mappings on Carnot groups. Namely, we are interested in those mappings whose differential preserves the horizontal space, defined by the first stratum of the natural stratification of the Lie algebra of a Carnot group.
Alessandro Ottazzi, Alessandro Ottazzi
openaire   +4 more sources

On the codimension of the abnormal set in step two Carnot groups [PDF]

open access: yes, 2018
In this article we prove that the codimension of the abnormal set of the endpoint map for certain classes of Carnot groups of step 2 is at least three.
Ottazzi, Alessandro, Vittone, Davide
core   +2 more sources

Subelliptic and parametric equations on Carnot groups [PDF]

open access: yesProceedings of the American Mathematical Society, 2015
This article concerns a class of elliptic equations on Carnot groups depending on one real parameter. Our approach is based on variational methods. More precisely, we establish the existence of at least two weak solutions for the treated problem by using a direct consequence of the celebrated Pucci-Serrin theorem and of a local minimum result for ...
Molica Bisci G, Ferrara M
openaire   +5 more sources

Nonexistence Results for Semilinear Equations in Carnot Groups

open access: yesAnalysis and Geometry in Metric Spaces, 2013
In this paper, following [3], we provide some nonexistence results for semilinear equations in the the class of Carnot groups of type ★.This class, see [20], contains, in particular, all groups of step 2; like the Heisenberg group, and also Carnot ...
Ferrari Fausto, Pinamonti Andrea
doaj   +1 more source

Tangent Maps and Tangent Groupoid for Carnot Manifolds [PDF]

open access: yesDifferential Geom. Appl. 62 (2019), 136-183, 2015
This paper studies the infinitesimal structure of Carnot manifolds. By a Carnot manifold we mean a manifold together with a subbundle filtration of its tangent bundle which is compatible with the Lie bracket of vector fields. We introduce a notion of differential, called Carnot differential, for Carnot manifolds maps (i.e., maps that are compatible ...
arxiv   +1 more source

Nonlocal diffusion equations in Carnot groups

open access: yesRendiconti del Circolo Matematico di Palermo Series 2, 2022
Let $G$ be a Carnot group. We study nonlocal diffusion equations in a domain $ $ of $G$ of the form $$ u_t^ (x,t)=\int_{G}\frac{1}{ ^2}K_ (x,y)(u^ (y,t)-u^ (x,t))\,dy, \qquad x\in $$ with $u^ =g(x,t)$ for $x\notin $. For appropriate rescaled kernel $K_ $ we prove that solutions $u^ $, when $ \rightarrow0$, uniformly approximate the ...
Isolda E. Cardoso, Raúl E. Vidal
openaire   +2 more sources

Regularity for quasilinear PDEs in Carnot groups via Riemannian approximation

open access: yesBruno Pini Mathematical Analysis Seminar, 2020
We study the interior regularity of weak solutions to subelliptic quasilinear PDEs in Carnot groups of the formΣi=1m1Xi (Φ(|∇Hu|2)Xiu) = 0. Here ∇Hu = (X1u,...,Xmiu) is the horizontal gradient, δ > 0 and the exponent p ∈ [2, p*), where p* depends on ...
András Domokos, Juan J. Manfredi
doaj   +1 more source

Differentiability and ApproximateDifferentiability for Intrinsic LipschitzFunctions in Carnot Groups and a RademacherTheorem

open access: yesAnalysis and Geometry in Metric Spaces, 2014
A Carnot group G is a connected, simply connected, nilpotent Lie group with stratified Lie algebra.We study intrinsic Lipschitz graphs and intrinsic differentiable graphs within Carnot groups.
Franchi Bruno   +2 more
doaj   +1 more source

Home - About - Disclaimer - Privacy